# SDR 07FDEA01380

- Difficulty date: April 9, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 45,408 hours, 9,667 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75412
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STRINGER END 41R (XORS 704) APPROX 1" IN LENGTH IN BETWEEN 2ND AND 3RD FASTENER ON RT WING TANK DURING HFEC INSPECTION.  RT WING TANK STRINGER END 41R (XORS 704)  REPAIR CARRIED OUT AS PER SRM 57-20-00   FIG. 10   VOL I. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
